This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I haven't heard of anyone in our support group (probably over 300 people in the last 10 years) mention speech impairment as a problem with the hormone treatment but every drug seems to have a strange side effect for someone.
Since you have disagreement with your doctors and you feel it is causing a problem then I would try discontinuing it if I was in your situation.
You did not give us your PSA history which would be helpful to anyone else that wants to reply.
I have only had my 1st 90 day Lupron shot and I am noticing the same thing but it does not happen very often. I also have tolerable hot flashes and feel spaced out while in some general conversations. I am 55 years old.
My PSA was between 2 and 3 for the last couple of years. It jumped to 5.4 in Dec 2014.After my first Lupron shot in July 2015 it dropped to undetectable and has been undetectable for the last 2 years ending in July 2017. I had my last Lupron shot in July 2017